# SDR SWIA201541431

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 649 hours, 361 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE WARNING DURING LANDING.  R & R  NR 1 MLG LOCKING STAY IAW AMM.  REPAIRED WIRES AT CONNECTOR P9 IAW SWPM AND WM.  PERFORMED GEAR SWINGS, NO DEFECTS NOTED AT THIS TIME.
